DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS

Götze F, Kaliada D, Zaporozhets D (2017)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 145(1): 61-71.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
For a region Omega subset of C denote by Psi(Q; Omega) the number of complex algebraic numbers in Omega of degree <= n and naive height <= Q. We show that Psi(Q; Omega) = Q(n+1)/2 zeta(n+1) integral(Omega) psi(z) nu(dz) + O (Q(n)), Q -> infinity, where nu is the Lebesgue measure on the complex plane and the function. will be given explicitly.
Erscheinungsjahr
Zeitschriftentitel
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Band
145
Ausgabe
1
Seite(n)
61-71
ISSN
eISSN
PUB-ID

Zitieren

Götze F, Kaliada D, Zaporozhets D. DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2017;145(1):61-71.
Götze, F., Kaliada, D., & Zaporozhets, D. (2017). DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145(1), 61-71. doi:10.1090/proc/13208
Götze, F., Kaliada, D., and Zaporozhets, D. (2017). DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 145, 61-71.
Götze, F., Kaliada, D., & Zaporozhets, D., 2017. DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 145(1), p 61-71.
F. Götze, D. Kaliada, and D. Zaporozhets, “DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS”, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 145, 2017, pp. 61-71.
Götze, F., Kaliada, D., Zaporozhets, D.: DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 145, 61-71 (2017).
Götze, Friedrich, Kaliada, Dzianis, and Zaporozhets, Dmitry. “DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS”. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 145.1 (2017): 61-71.